# SDR DXTA200500980

- Difficulty date: September 23, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 2,668 hours, 1,618 cycles
- Engine: Pwa PW306B
- Engine time: 1,741 hours, 1,074 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 31B370201
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT FUEL PRESS, LOW CAS MESSAGE ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 75 KNOTS.  REPLACED FUEL FILTERS (BOTH ENGINES) AND LEAK CHECKED, NO LEAKS NOTED.  OP'S CHECKED FUEL SYS FOR PRESS LOW CAS MESSAGE.  SYS OP'S CHECKS GOOD, REF PW MAINT MAN 73-00-00.
